# SDR QXEA2025041000113

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 16,623 hours, 11,350 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17027278401
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2044. LG NOSE DOOR OPEN MESSAGE APPEARED AFTER TAKEOFF AND AFTER LANDING GEAR LEVER WAS UP.  MESSAGE CLEARED ON ITS OWN AFTER 15 SECONDS.  MESSAGE REAPPEARED AT CRUISE FOR 60 SECONDS, THEN CLEARED ON ITS OWN.  NO MESSAGES DURING OR AFTER LANDING.  REMOVED FROM SERVICE. INSP NLG AREA. NO SIGNS OF DAMAGE OR DEBRIS THAT WOULD HINDER DOOR CLOSURE. INTERROGATED CMC, FOUND CODES 32611222PSS. REFERENCE W/O 350718, T/C N/R-00003 FOR TROUBLESHOOTING PERFORMED AND REPLACEMENT OF DEFECTIVE W180 WIRING HARNESS AND AFT RIGHT NOSE GEAR DOOR PROXIMITY SENSOR. OPS CHECK GOOD. NO FAULTS NOTED. RETURNED TO SERVICE.
